MAUDE Adverse Event Report: BECTON DICKINSON BD¿ SHARPS COLLECTOR 3.3 QT RED; SHARPS CONTAINER

BECTON DICKINSON BD¿ SHARPS COLLECTOR 3.3 QT RED; SHARPS CONTAINER
Catalog Number 305488
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: na.(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.The manufacturing location for this product is premium plastic solutions.This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.
 
Event or Problem Description
It was reported that bd¿ sharps collector 3.3 qt red had the white lid that was tilted and removed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: bd received a box and a lid.Some scars were found in both box and lid, but no obvious damage or deformation found.Non-conformity: cap was tilted and removed from bottle.Requirement(s): lid should be fully attached to bottle and not removed.Reviewed complaint / pictures with all personal also reviewed dhr.Product started up while reviewing complaint.Increased aql while running and all caps were fully attached to base.
 
Additional Manufacturer Narrative
Correction: in previously submitted mdr, sections was incorrectly referenced as the medical device expiration date.This supplemental mdr is being submitted to correct those references to show the following: medical device expiration date.
 
Event or Problem Description

Brand Name
BD¿ SHARPS COLLECTOR 3.3 QT RED
Common Device Name
SHARPS CONTAINER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8121357
Report Number2243072-2018-01664
Device Sequence Number19204174
Product Code FMI
UDI-Device Identifier50382903054881
UDI-Public50382903054881
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305488
Device Lot Number8075002
Initial Date Received by Manufacturer 11/09/2018
Supplement Date Received by Manufacturer11/09/2018
11/09/2018
Initial Report FDA Received Date11/30/2018
Supplement Report FDA Received Date01/28/2019
02/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;